Doctor insights on:
Does Nicotine Gum Hurt Liver
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Actually there: Are numerous carcinogens in tobacco, but nicotine is *not* carcinogenic, it is just highly addictive. The idea of patches is that they taper the dose of nicotine to aid your dependence on it, until you stop...The craving is less. So, the nicorette/derm is safe, a bridge to lower your 'required' dose, and help you ditch the product. ...Read more
A few: the nicotine can cause stomach upset, heartburn and reflux esophagitis, especially in higher doses, and very high doses of nicotine can cause nausea, vomiting and worse, but this rarely, if ever happens with the gum, lozenges or patches. The gum is very thick and hard to chew, and can cause TMJ (jaw) pain, pull out loose fillings and even teeth, so that lozenges are my preferred recommendation. ...Read more
Not clear question: First, r u talking about drinking alcohol? How much alcohol? Is there a problem w/ alcohol? Are u wondering if alcohol will interfere with or reduce the effectiveness of the nicotine gum? Nicotine has been shown to speed clearance of alcohol, but using alcohol may counteract the nicotine patch by increasing your desire to smoke! ...Read more
Not particularly: Since it is far better than being dependent on the nicotine in tobacco, which comes with organic agents, formaldehyde, carbon monoxide and assorted other poisons. The gum is not great for your jaw and teeth, and can cause TMJ pain and pull out fillings. I would recommend switching to lozenges, or better yet, go to an equivalent dose patch (14-21 mg) for a week then cut back for 1-2 weeks ; stop. ...Read more
A few: the nicotine can cause stomach upset, heartburn and reflux esophagitis, especially in higher doses, and very high doses of nicotine can cause nausea, vomiting and worse, but this rarely, if ever happens with the gum, lozenges or patches. The gum is very thick and hard to chew, and can cause TMJ (jaw) pain, pull out loose fillings and even teeth, so that lozenges are preferred (for me). ...Read more
There are dangers: With nicotine gum so it should be used carefully as any medication. I found this article for you to read describing side effects and possible dangers of nicotine gum: http://www.Ehow.Com/about_5084926_dangers-nicotine-gum.Html#page=2 good luck. You may want to try hypnosis which has no side effects or possible 2nday addictions involved. ...Read more
Research is mixed: The research on this is mixed. The journal tobacco control indicates that nicotine gum or patches aren’t any more effective than going cold turkey over the long-term. Studies show some short-term effectiveness. Either way quitting is positive! my patients have liked this website for help in succeeding in kicking the habit: http://www.Smokefree.Gov/. ...Read more
- Talk to a doctor live online for free
- Nicotine gum fatty liver
- Elevated liver enzymes and nicotine gum
- Why does nicotine gum burn?
- Ask a doctor a question free online
- Does nicotine gum kill sperm?
- Does nicotine gum cause cancer?
- Does a gum infection hurt?
- Why does nicotine gum burn my mouth?
- Talk to a hepatologist online for free